# SDR YENA2024092401290

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55132
- Aircraft time: 7,920 hours, 3,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / FWD MID FUSELAGE / LOWER LHS SKIN / FR 30-30A & STR 28L-30L / DENT DAMAGE – TIME LIMITED REPAIR; REFERENCES: /1/ AIRBUS CANADA REO 500-53-31-249 /2/ AVIANOR DAMAGE REPORT A49107-1055 /3/ A220 ASRP BD500-A-J53-31-01-03AAB-661A-A. DESCRIPTION: DURING THE CURRENT (8/2024) C1 CHECK FOR A/C N3085J (MSN 55132) AT YMX, A DENT WAS FOUND ON THE FWD MID FUSELAGE SKIN BETWEEN FR 30-30A AND STR 28L-30L. THE DENT IS REPORTED AS 1.500”L X 0.300”W X 0.016”DEPTH AND IS SHOWN IN FIGURES 1 & 2 OF THE REF /2/ DAMAGE REPORT. THE DAMAGE WAS REVIEWED AGAINST THE REF /3/ ASRP AND FOUND OUT OF LIMITS. THEREFORE, AIRBUS CANADA WAS CONTACTED FOR REPAIR INSTRUCTIONS.  AIRBUS CANADA PROVIDED THE REF /1/ REO WITH INSTRUCTIONS CUT OUT THE DAMAGED AREA AND PERFORM A DOUBLER REPAIR.  THESE INSTRUCTIONS ARE APPROVED BY THE REF /1/ REO AS TIME-LIMITED, PENDING FURTHER DTA DUE WITHIN 12 MONTHS.  THIS EC ACCOMPLISHES THE INSTRUCTIONS OF THE TIME LIMITED REPAIR AND COMPLIES WITH THE REF /1/ REO WITHOUT DEVIATION.THIS EC AC24-1076-01 IS ISSUED TO PROVIDE THE TIME-LIMITED REPAIR INSTRUCTIONS. EC AC24-1076-02 PROVIDES A PLACEHOLDER ISSUED TO TRACK THE 12-MONTH LIMITATION FOR THE DTA. SUBSTANTIATION: THIS TIME LIMITED REPAIR HAS BEEN APPROVED VIA REF /1/ REO, PENDING DTA WITHIN 12 MONTHS AND IS CLASSIFIED AS MAJOR.(E/C: AC24-1076-01)
